MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CAUTERY SPATUAL TIP

INTUITIVE SURGICAL, INC NONE; CAUTERY SPATUAL TIP
Model Number 400160-05
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Intuitive surgical, inc.(isi) received the cautery spatula tip (tip) as a discrepant rma along with the product returned under patient identifier (b)(6).There was no alleged malfunction or patient injury reported against this product.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the cautery spatula tip (tip) as an unrequested rma.Although there was no alleged malfunction reported against this product, an investigation was completed.Visual inspection of the accessory found thermal damage at the proximal tip (located at the bottom).The tip exhibited signs of charring and melting, which is indicative of arcing from the instrument that was used when the accessory was installed.No piece was found to be missing.

Brand Name
NONE
Common Device Name
CAUTERY SPATUAL TIP
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17955164
Report Number2955842-2023-19328
Device Sequence Number5020722
Product Code NAY
UDI-Device Identifier10886874111038
UDI-Public(01)10886874111038(10)NA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400160-05
Device Catalogue Number400160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown